Title: A Systems Approach to Modelling Catastrophic Risk and Insurability.
Authors: AMENDOLA AnielloERMOLIEV YuriERMOLIEVA T.GITIS V.KOFF G.LINNEROOTH-BAYER Joanne
Citation: Natural Hazards vol. 21 p. 381-393
Publication Year: 2000
JRC N°: JRC17726
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC17726
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.